| Model Number |
321151-31A |
| Medical Device Problem Code |
Loss of or Failure to Bond (1068)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/30/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Event took place in (b)(6) and has been reported through (b)(6) distribution subsidiary pajunk medical produkte (b)(4).Currently the data is poor and the device has not been returned/ analysed.As soon as further data will be available a follow up report will be sent in to the agency.
Event or Problem Description
(b)(4).Summarizing tentative translation of initial reporters narrative: needle came off the hub and had to be removed usig surgical clamp.
Additional Manufacturer Narrative
Event took place in germany and has been reported through german distribution subsidiary pajunk medical produkte gmbh.Based on risk assessment and clinical assessment this file is considered as closed.
Event or Problem Description